# SDR ASAA2023022342466

- Difficulty date: February 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146A7503
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT IS DENTED AT STA 745 RBL 17. GROUNDED - YES. REPAIRED AFT PIT FLOOR SUPPORT IAW B737-700 SRM 53-00-53-2R-4.
